2019
Том 71
№ 1

All Issues

Kuzennyi N. F.

Articles: 18
Article (Ukrainian)

Structure of certain classes of groups with locally cyclic Abelian subgroups

Kuzennyi N. F., Maznichenko S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1614–1627

We investigate groups with locally cyclic Abelian subgroups. We give a constructive description of locally solvable groups of this type that contain a nonidentity periodic part; we also describe locally solvable groups all Abelian subgroups of which are cyclic.

Article (Ukrainian)

On groups close to metacyclic groups

Kuzennyi N. F., Semko N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 782-790

We study groups whose structure is similar to the structure of metacyclic groups. These groups play an important role in the investigation of groups with normal subgroups.

Article (Ukrainian)

Nonperiodic locally solvableT(Ā)-groups

Kuzennyi N. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 3. - pp. 349-361

We constructively describe nonperiodic locally solvableT(Ā) -groups and select three types of groups of this sort.

Article (Ukrainian)

Finite Shmidt's groups and their generalizations

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 963–968

Article (Ukrainian)

Groups with a dense system of infinite almost normal subgroups

Kurdachenko L. A., Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 969–973

Article (Ukrainian)

Meta-Hamiltonian groups with elementary commutant of rank 2

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 168–175

Article (Ukrainian)

Structure of periodic met-abelian meta-hamiltonian groups with elementary commutant of rank 2

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 743-750

Article (Ukrainian)

Groups with invariant infinite non-Abelian subgroups

Kuzennyi N. F., Levishchenko S. S., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 314-321

Article (Ukrainian)

New characterizations of locally nilpotent IH-groups

Kuzennyi N. F., Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 322-326

Article (Ukrainian)

Groups in which all subgroups are pronormal

Kuzennyi N. F., Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 325–329

Article (Ukrainian)

Structure of periodic metabelian metahamiltonian groups with a nonelementary commutator subgroup

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 180-185

Article (Ukrainian)

Some central extensions by means of the quaternion group

Goretskii V. E., Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 220–222

Article (Ukrainian)

Infinite groups with a generalized dense system of subnormal subgroups

Kurdachenko L. A., Kuzennyi N. F., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 407–410

Article (Ukrainian)

Nondispersive groups

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 481–487

Article (Ukrainian)

Finite groups with a cyclic maximal subgroup

Kuzennyi N. F., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 646–654

Article (Ukrainian)

Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 329–336

Article (Ukrainian)

Finite elementary nondispersive groups

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 818–820

Article (Russian)

Isomorphism of semidirect products

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 663–669